Google Scholar: cites
Central extension and coverings
Wojtkowiak, Zdzislaw (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1985
Resum: The theory of central extensions has a lot of analogy with the theory of covering spaces. In this paper we show that the category of central extensions of a perfect group and a certain category of covering spaces of a certain space are equivalent (see Theorem 1). Then the facts about central extensions will follow from the corresponding facts about coverings (see Corollaries 1-3). We start with some definitions to make this work selfcontained.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 145-153, ISSN 0210-2978

Adreça alternativa:
DOI: 10.5565/PUBLMAT_292385_09

9 p, 156.1 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-11-17, darrera modificació el 2019-02-10

   Favorit i Compartir